# SDR AALA20160306001

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 95,034 hours, 15,344 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH, WHEN FLAPS 30 SELECTED FOR LANDING, TE AMBER ILLUMINATED, EICAS CAUTION TE FLAP ASYM FAULT WITH NO NEEDLE SPLIT, NO ROLL, & GAUGE INDICATES FLAPS AT 30.  EMER DECLARED & FLIGHT LANDED UNEVENTFULLY.  ACCOMPLISHED FLAP & SLAT ELEX UNIT RESET, RECENT FAULTS SHOWS TE ASYM XMT 4 - 5 MSG NBN 27-51084.  PERFORMED FIM 27-51-03-00/27-51 FAULT TREE 801.  MSG DID NOT REAPPEAR.  OPERATED SYS TWICE ELECTRICALLY, OPERATIONS CHECKED GOOD.  MSG FAULT NOT SHOWN.  THE ACFT WAS NOT GNDED.
